# SDR CALA2017011600109

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 84,339 hours, 11,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT G-2 & G-3 GALLEYS INOP. REPLACED EMER LT POWER SUPPLY FUSES AND C/O OPERATION TEST FOUND NORMAL AS PER AMM 33-51-06-960-801 REV78.
